Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Can Zoloft Cause Depression To Worsen?


  • Please log in to reply
3 replies to this topic

#1 corkscrew

corkscrew

    Newbie

    ID: 50861

  • Newbie
  • Pip
  • 8 posts

Posted 02 September 2010 - 10:41 AM

So I've been on 100mg/zoloft a day for about a month now. During that month I've been moving.

The move has really stressed me out. Its over now, save for the unpacking.

But the past week I've fallen into a depressive fit that seems worse than before the drug.

I mean, I'm not sucidial or anything. But if I could go back in time and prevent my birth, therefore hurting no one (with me never existing), I would ya know?

Is this the drug or just me being under stress?

#2 jimbow15

jimbow15

    Platinum Member

    ID: 35694

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 9,241 posts
  • Gender:Male
  • Location:UK and Ireland

Posted 02 September 2010 - 10:53 AM

Hi corkscrew ,

Well you know moving is very very stressful for most people and that with your meds not being fully effective yet has probably set you back a bit.

Once you have settled in and you have been on your meds for a few more weeks you should get back to feeling gradually better. If not go and see your Doctor for a review and perhaps an increase.

Best Wishes

Jim Bow
"The most beautiful thing we can experience is the mysterious. It is the source of all true art and all science. He to whom this emotion is a stranger, who can no longer pause to wonder and stand rapt in awe, is as good as dead: his eyes are closed." Albert E.


Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.

#3 Pat1138

Pat1138

    Senior Member

    ID: 34485

  • Senior Member
  • PipPipPipPipPip
  • 521 posts
  • Gender:Male
  • Location:Illinois

Posted 02 September 2010 - 03:21 PM

I would just like to add something. I know I've read some posts by other people taking zoloft, and they reported having some sort of a depression "dip" in their fourth week of taking zoloft. But, after that they said they were okay again. Maybe that's what is happening to you.

But, like jimbow15 said, you've only been on them a few weeks, so it's still early yet.

I hope you feel better soon. Try to hang in there. :console:

#4 Bradoonee

Bradoonee

    Senior Member

    ID: 50850

  • Senior Member
  • PipPipPipPipPip
  • 531 posts
  • Gender:Male
  • Location:London

Posted 04 September 2010 - 07:28 PM

Yeah I had a dip on week 4. It lasted for maybe a week or so and then gradually things evened out. I would say it helps to just be active too. So overall I'd say really don't worry about things. Nothing is gonna be a smooth ride but you know I feel that Sertraline has evened my mood and I've now been on it for over 2 months.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users